# SDR ORJA97154

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Contacts
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT MAIN ENTRANCE AND ROWS 1 AND 2 INOP.  READJUSTED BATTERY CONTACTS.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
